# SDR UIEA2019061904527

- Difficulty date: June 18, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,967 hours, 14,824 cycles
- Engine: Pwa PW4060
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 51A045002
- Part serial: NSNNBSP
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE NR 1 ENGINE FAN BLADE SPINNER CRACKED.  R & R THE NR 1 ENG SPINNER DOME IAW AMM 72-31-01.
